# SDR UIEA2016060600406

- Difficulty date: June 4, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 83,503 hours, 23,395 cycles
- System (JASC): 2561 · Life Jacket
- Part: Escape Rope
- Part number: 379103D29
- Part serial: 1318622842
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO EACH DESCENT DEVICES INOPERATIVE AT L1 DOOR.  R & R TWO EACH EMER DESCENT DEVICES IAW AMM 25-61-03.  THIS CLEARS MDDR 67065, PLACARD REMOVED.
